MathSciNet Relay Station
MathSciNet bibliographic data
MR1619811 (99d:43006) 43A35 (20M14)
Bisgaard, T. M. On perfect semigroups. Acta Math. Hungar. 79 (1998), no. 4, 269–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement